# SDR SWIA202403190005

- Difficulty date: March 5, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 310 S11-12l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT FRAME AT APPROXIMATELY FS 310 BETWEEN STGR 11L AND 12L CORRODED AS MARKED   (C-CHECK RO 3/19/2024)   REMOVED NOTED CORROSION FROM PASSENGER DOOR CUT OUT FRAME AT APPROXIMATELY FS 310.00 BETWEEN STGR 11L AND 12L,  NDT INSPECTED NO DEFECTS NOTED, APPLIED FINISHES REF MHIRJ REO 601R-53-21-3675 REV -- ,2024-02-21  BOMBARDIER ENG. DWG. 601R32031, REV -G, COMPLIED WITH 51-900-1003 SKY, M-337 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
